MathSciNet Relay Station
MathSciNet bibliographic data
MR2489406 (2010g:51004) 51E15
Kurz, Sascha Integral point sets over finite fields. Australas. J. Combin. 43 (2009), 3–29.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement